Title of article
Some q-series identities related to divisor functions Original Research Article
Author/Authors
Karl Dilcher، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1995
Pages
11
From page
83
To page
93
Abstract
The generating functions of the divisor functions σk(n) = Σd|ndk are expressed as sums of products of the series Um(q):=∑n=1∞nmqn∏j=n+1∞(1−qj), m=1,…,k+1, and vice versa. Other related q-series identities are derived, including ∑n=k∞nk(1−qj=∑j1=1∞qj11−qj1 ∑j2=1j1qj21−qj2… ∑jk=1jk−1qjk1−qjk.
Journal title
Discrete Mathematics
Serial Year
1995
Journal title
Discrete Mathematics
Record number
943647
Link To Document